I have recently lost alot of weight because of some meds. I have noticed a pain(with a knot) in my chest when i touch between my ribs.(upper) I knew it was there before, but never thought anything of it because there was no pain. Now my bra is causing discomfort. I am wondering, should I wait and bring this up at next appointment in a month or make an appointment ASAP? I believe it is getting bigger, but like i said, i have lost 30lbs in 3 months.
The medicine I am on now is for migraines, topamax. I am considering getting off it. It works miracles on the migraines, but i have NO appiteite and no energy ever! I can go days w/o eating. crazy isn't it? This quack has even upped my dosage this last time around! I need a second opinion all the way around, i think.
So, should I wait it out, or go in tomorrow? Thanks!
Answer by Amberoz at 12:30 AM on Dec. 28, 2009
Answer by Melindakc at 1:40 AM on Dec. 29, 2009
Answer by Stacey833 at 9:24 PM on Jan. 4, 2010
Most Liked Posts